# SDR SWAA040506

- Difficulty date: February 17, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 25,616 hours, 21,537 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 6959886
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND RT MLG FORWARD HANGER FITTING PITTED.  REPAIRED HANGER FITTING PER EA.
